File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Analysis and synthesis of Markov Jump Linear systems with time-varying delays and partially known transition probabilities

TitleAnalysis and synthesis of Markov Jump Linear systems with time-varying delays and partially known transition probabilities
Authors
KeywordsLinear matrix inequality (LMI)
Markov jump linear systems
Stochastic stability and stabilization
Time-varying delays
Transition probabilities
Issue Date2008
PublisherIEEE.
Citation
Ieee Transactions On Automatic Control, 2008, v. 53 n. 10, p. 2458-2464 How to Cite?
AbstractIn this note, the stability analysis and stabilization problems for a class of discrete-time Markov jump linear systems with partially known transition probabilities and time-varying delays are investigated. The time-delay is considered to be time-varying and has a lower and upper bounds. The transition probabilities of the mode jumps are considered to be partially known, which relax the traditional assumption in Markov jump systems that all of them must be completely known a priori. Following the recent study on the class of systems, a monotonicity is further observed in concern of the conservatism of obtaining the maximal delay range due to the unknown elements in the transition probability matrix. Sufficient conditions for stochastic stability of the underlying systems are derived via the linear matrix inequality (LMI) formulation, and the design of the stabilizing controller is further given. A numerical example is used to illustrate the developed theory. © 2008 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/59110
ISSN
2015 Impact Factor: 2.777
2015 SCImago Journal Rankings: 4.238
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhang, Len_HK
dc.contributor.authorBoukas, EKen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2010-05-31T03:43:02Z-
dc.date.available2010-05-31T03:43:02Z-
dc.date.issued2008en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 2008, v. 53 n. 10, p. 2458-2464en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59110-
dc.description.abstractIn this note, the stability analysis and stabilization problems for a class of discrete-time Markov jump linear systems with partially known transition probabilities and time-varying delays are investigated. The time-delay is considered to be time-varying and has a lower and upper bounds. The transition probabilities of the mode jumps are considered to be partially known, which relax the traditional assumption in Markov jump systems that all of them must be completely known a priori. Following the recent study on the class of systems, a monotonicity is further observed in concern of the conservatism of obtaining the maximal delay range due to the unknown elements in the transition probability matrix. Sufficient conditions for stochastic stability of the underlying systems are derived via the linear matrix inequality (LMI) formulation, and the design of the stabilizing controller is further given. A numerical example is used to illustrate the developed theory. © 2008 IEEE.en_HK
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsIEEE Transactions on Automatic Control. Copyright © IEEE.-
dc.rights©2008 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.-
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectMarkov jump linear systemsen_HK
dc.subjectStochastic stability and stabilizationen_HK
dc.subjectTime-varying delaysen_HK
dc.subjectTransition probabilitiesen_HK
dc.titleAnalysis and synthesis of Markov Jump Linear systems with time-varying delays and partially known transition probabilitiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0018-9286&volume=53&issue=10&spage=2458&epage=2464&date=2008&atitle=Analysis+and+synthesis+of+Markov+Jump+Linear+systems+with+time-varying+delays+and+partially+known+transition+probabilitiesen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1109/TAC.2008.2007867en_HK
dc.identifier.scopuseid_2-s2.0-56549107722en_HK
dc.identifier.hkuros164171en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-56549107722&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume53en_HK
dc.identifier.issue10en_HK
dc.identifier.spage2458en_HK
dc.identifier.epage2464en_HK
dc.identifier.isiWOS:000260899600028-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridZhang, L=9735974200en_HK
dc.identifier.scopusauthoridBoukas, EK=35606105900en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats